# SDR KCSA202004241051

- Difficulty date: April 24, 2020
- Submitted: April 25, 2020
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 104,850 hours, 22,463 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACK AT FASTENER LOCATION AT L/H NWW CUTOUT AFT CORNER
